# SDR SWIA200718790

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 13,613 hours, 9,669 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, FORWARD ENGINE MOUNT LINK ASSEMBLY LOWER BUSHING AND THROUGH BUSHING IS CORRODED.  REPLACED FORWARD MOUNT LINK AND BUSHING IAW 71-23-01.
